Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Kidney problem like vomit, loose motin and constipation. Prescribed with zeegut. Is this the correct treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 9395 Questions
Question
Hello sir I XXXXXX asking to u my mother is patient of kidney trouble like vomit, loos motion, and constipation also doctor written down add zeegut tab sir this is which purpose ?
Posted Mon, 13 May 2013 in Kidney Conditions
 
 
Answered by Dr. Shoaib Khan 55 minutes later
Hello XXXXXX and welcome to XXXXXXX

Thank you for writing to us.

Your mother seems to be having symptoms of a stomach or intestine disorder. The tablet Zeegut is a 'probiotic'.

A probiotic is a substance that will help and promote digestion in your mother's body. This will help in easy breakdown of food.

This medicine will help your mother to digest her food, in turn this will reduce constipation and also vomiting. It will not have any bad or adverse effects on your kidney.

I hope this is clear XXXXXX Please write back to me if anything is unclear to you.

Best wishes.
Above answer was peer-reviewed by
 
Follow-up: Kidney problem like vomit, loose motin and constipation. Prescribed with zeegut. Is this the correct treatment? 11 minutes later
Thanks sir I'm so happy
 
 
Answered by Dr. Shoaib Khan 1 minute later
No problem XXXXXX. It is my pleasure to help you.

Take care, and my best wishes to your mother.
Above answer was peer-reviewed by
 
Follow-up: Kidney problem like vomit, loose motin and constipation. Prescribed with zeegut. Is this the correct treatment? 4 hours later
Hello sir I have a male child 3 year and 7 month sir he has constipation problem he unable to clear motion doctor given duphalac syrup but no more effective and suggested for him that add extra sugar in his milk if problem then use enima sir suggest us any medicine or food activities so that we routed out this problem
 
 
Answered by Dr. Shoaib Khan 1 hour later
Hello once again XXXXXX

I would be happy to help you.

Let me provide you with as much information as possible.

1. First of all, a laxative (eg. duphalac syrup). The one most common mistake that takes place is the wrong dosage. A small dosage makes the medication ineffective or by stopping the medication too early, thinking they should not give the child too much medicine. But, in such situations, the medication helps a lot. Discuss the dosage with the doctor, and possibly increasing it

2. High-fiber diet: Lots of fruits and vegetables, whole-grain bread, beans, high-fiber-cereal, chickpea, lentils (dals), etc.

3. Probiotics like yogurt, curd, drinks (eg. Yakult in India)

4. Popcorn with minimum salt

5. Plenty of fluids

6. Encourage your child to use the toilet as often as possible, teach them to take their time to use the toilet, but make it a routine habit

I hope this information helps. Please understand that this is a child, and we will have to use the most mild methods available. Please do not use any other medications, as only a laxative will do.

Do write back to me for any further clarifications. I would surely help you.

Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor